Repositorio de producción científica de la Universidad de Sevilla

A model for two coupled turbulent fluids. Part II: numerical analysis of a spectral discretization

 

Advanced Search
 
Opened Access A model for two coupled turbulent fluids. Part II: numerical analysis of a spectral discretization
Cites

Show item statistics
Icon
Export to
Author: Bernardi, Christine
Chacón Rebollo, Tomás
Lewandowski, Roger
Murat, François
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2002
Published in: SIAM Journal on Numerical Analysis, 40(6), 2368-2394
Document type: Article
Abstract: We consider a system of equations that models the stationary flow of two immiscible turbulentfluids on adjacentsubdomains. The equations are coupled by nonlinear boundary conditions on the interface which is here a fixed given surface. We propose a spectral discretization of this problem and perform its numerical analysis. The convergence of the method is proven in the two-dimensional case, together with optimal error estimates.
Size: 297.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/41326

DOI: 10.1137/S0036142901385829

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)